# SDR DJFA2005069

- Difficulty date: March 24, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N239CW
- Make and model: Cessna 525
- Aircraft serial: 5250339
- Aircraft time: 2,220 hours, 1,715 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE LANDING IN KTEB THE LEFT MAIN LANDING GEAR INDICATION WAS NOT RECEIVED WHEN GEAR WAS SELECTED DOWN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LIGHT BULB FOR THE GEAR INDICATION TO BE BURNED OUT.  THE BULB WAS REPLACED, AND THE LANDING GEAR WAS CYCLED 15 TIMES.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
